My eleven year old daughter has been having chest pain for almost two weeks. It all started at a concert where she said that she felt light headed and dizzy and could breath well. I took her out and her lips were blue so she had Albuteral and Benadryl it did really help and she was taken to the hospital were they thought it might be allergic reaction and she was given steroids and released in the morning. That day she started having chest pain. She was given another two courses of steroids and was told that the chest pain was nothing. The chest pain increased and we have had a chest X-ray, EKG, and blood work. We have visited her allergist, eye doctor, ped endocrinologist, 3 ED visits, and 3 PCP visits. The only results was a slightly low thyroid which we were told that could not cause her symptoms. Her symptoms are dizziness, a pushing pain that is constant and a stabbing pain that increases and decrease several times a day. The pain is in the center of her chest and can be above the breast in the left or right or below the breast on the left or right. She has had vision problems too. She gets very weak during and after the episodes where the pain spikes. Her lips will get pale and sometimes have a blueish tint. Her lips have been extremely chapped and sometime look swollen. She has a pale look too. They have eliminated the chance that it is GI related or anxiety related. We have been referred to a ped cardiologist but they say the chances that its cardio is slim and they can't see us for three months.
I know that GI causes have been sort of eliminated in your daughter’s case. However, it does sound like a bad food allergy or a bad gastric reflux. Keep a food log and see if the chest pain in related to a particular type of food. You could also give her antacid gels and see if the pain responds to them. Other possibilities are a reflux due to Crohn’s or celiac disease. Do discuss this with your daughter’s doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.